# SDR REXA2017112101203

- Difficulty date: November 21, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 21,673 hours, 14,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703115113
- Condition: Dented
- Location: Bs 338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS BELOW GALLEY SEVICE DOOR BS 338, STRINGER 19R.  COMPLIED WITH EA 953-06233.
